# SDR CALA2023041201102

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737-900ER
- Aircraft serial: 60317
- Aircraft time: 26,824 hours, 9,694 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seal
- Part number: NA
- Condition: Unknown
- Location: Lh Wndw
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL IN FLT DECK PASSING 18000. SUSPECT BAD WINDOW SEAL. PERFORMED CABIN PREUSSURE LEAK CHECK IN REFERENCE WITH AMM REMOVED NO. 2 SLIDING WINDOW AND INSTALLED NEW SHIMS AND NEW RETOUQUED #1 L/H COCKPIT WINDOW IAW AMM 56-11-11-400-801 PAR. 05-51-91-790-808. FOUND LEAKS ON CAPTAIN SIDE WINDOW 6 O''CLOCK, BULB SEAL, REINSTALLED NO. 2. PER AMM 56-12-11, LEAK CHECK 3.H.7. RECONDITIONED AERODYNAMIC SEALANT. PARTS USED: FRAME POST BETWEEN CAPTAIN SIDE WINDOW AND WINDSHIELD, AND FWD REQURIED. PARTS USED:  60-5612-3-0001,QTY :1 00-0609-3-5474,QTY :1 BEAM BETWEEN CAPTAIN AND FO WINDSHIELDS 29-5612-3-0043,QTY :1  29-5612-3-0026,QTY :1 ADD EMP:378425 PRESSURIZED ACFT AND LEAK CHECKED FLIGHT DECK WINDOWS. LEAK CHECKED GOOD.
